# SDR UALA2010072902733

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 44,612 hours, 5,761 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 80181
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2EF, EMERGENCY LIGHT INOP.  REPLACED INVERTER ASSY, OP CHECKS GOOD.
